Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Convergence in measure and related results in finite rings of operators


Author: A. R. Padmanabhan
Journal: Trans. Amer. Math. Soc. 128 (1967), 359-378
MSC: Primary 46.65; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1967-0212581-7
Erratum: Trans. Amer. Math. Soc. 132 (1968), 563.
MathSciNet review: 0212581
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley, Reading, Mass., 1954. MR 0062975 (16:52d)
  • [2] A. N. Kolmogorov, Foundations of the theory of probability, Chelsea, New York, 1956. MR 0079843 (18:155e)
  • [3] M. Loève, Probability theory, 3rd ed., Van Nostrand, New York, 1963. MR 0203748 (34:3596)
  • [4] M. Nakamura and H. Umegaki, A note on the entropy for operator algebra, Proc. Japan Acad. 37 (1961), 149-151. MR 0151139 (27:1125)
  • [5] A. R. Padmanabhan, Some dominated convergence theorems in a von Neumann algebra, Proc. Japan Acad. 42 (1966), 347-350. MR 0205099 (34:4934)
  • [6] I. E. Segal, A non-commutative extension of abstract integration, Ann. of Math. (2) 57 (1953), 401-457. MR 0054864 (14:991f)
  • [7] -, Tensor algebras over Hilbert spaces. II, Ann. of Math. (2) 63 (1956), 160-175. MR 0077908 (17:1114f)
  • [8] -, Distributions in Hilbert space and canonical systems of operators, Trans. Amer. Math. Soc. 88 (1958), 12-41. MR 0102759 (21:1545)
  • [9] D. Shale and W. F. Stinespring, States of the Clifford algebra, Ann. of Math. (2) 80 (1964), 365-381. MR 0165880 (29:3160)
  • [10] W. F. Stinespring, Integration theorems for gages and duality theorems for unimodular groups, Trans. Amer. Math. Soc. 90 (1959), 15-56. MR 0102761 (21:1547)
  • [11] H. Umegaki, Conditional expectation in an operator algebra, Tôhoku Math. J. 6 (1954), 177-181. MR 0068751 (16:936b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.65, 28.00

Retrieve articles in all journals with MSC: 46.65, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0212581-7
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society